# SDR HALA0600379

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 76,442 hours, 14,545 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: TX2683R
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - CAPT'S OUTER WINDOW SHATTERED AT CRUISE ALT.  PERFORMED CONTINUTY CHECK FROM WINDOW HEAT SENSOR TO WINDOW CONTROLLER, CHECKED GOOD.  REMOVED AND REPLACED WINDOW PER MM 56-11-01-404-017.
